Thunderstorm Wind, Moniteau
- When
- September 13, 8:05 PM CST
- Where
- Moniteau County, California
- Measured
- 57 kt (66 mph) estimated gust
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 38.633, -92.567
Local law enforcement reported some roads blocked by downed trees in California. Highway 87 south of town was also blocked by downed trees.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS LSX wrote it up.
Local law enforcement reported some roads blocked by downed trees in California. Highway 87 south of town was also blocked by downed trees.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before the first event at Sep 13, 2:35 PM CST, 5 hours 30 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ST LOUIS MO 335 PM CDT TUE SEP 13 2005 .DISCUSSION...PRETTY BUSY AROUND HERE WITH WATCH IN EFFECT BUT IT LOOKS LIKE AMS OVR OUR AREA WILL CONTINUE TO DESTABLIZE AS THE SHORT WAVE APPROACHES AND CDFNT MOVES OUR WAY. SWLY FLOW ALOFT WILL CONTINUE TO INCREASE THE NEXT FEW HOURS AND SVRL THUNDERSTORMS ARE DEVELOPING FM LAKE OF THE OZARKS SOUTHWEST WITH A COUPLE OF THEM ALREADY REACHING SUPERCELL STATUS. LOOK FOR ACTIVITY TO CONTINUE TO INCREASE THROUGH THE EVENING. TSTM WATCH 783 IN EFFECT UNTIL 10 PM THIS EVENING FOR CENTRAL MISSOURI AND WOULD NOT BE SURPRISED TO SEE ANOTHER WATCH FURTHER EAST LATER THIS AFTERNOON. IN LONGER RANGE CDFNT WILL MOVE SOUTHEAST THROUGH THE AREA AND SLOW OR STALL TO THE SOUTH. THEN SOME OVERRUNNING IS POSSIBLE ALG/N OF THE FNT THURSDAY/THURSDAY NIGHT. ETA HAS REALLY BIT THE BULLET AND CREATES HEAVY RAIN OVR OUR AREA. IT IS THE ODD MAN OUT HOWEVER AND AT THIS POINT WILL FCST CHC POPS FOR SRN PTN OF THE COUNTY AREA AND WAIT FOR FURTHER MODEL DATA TO LIFT IT ANY FURTHER NORTH. && .LSX WATCHES/WARNINGS/ADVISORIES... MO...NONE. IL...NONE. && PEDIGO
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ST LOUIS MO 725 PM CDT TUE SEP 13 2005 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-141100- ADAMS IL-AUDRAIN-BOND IL-BOONE-BROWN-CALHOUN IL-CALLAWAY-CLINTON IL- COLE-CRAWFORD-FAYETTE IL-FRANKLIN-GASCONADE-GREENE IL-IRON-JEFFERSON- JERSEY IL-KNOX-LEWIS-LINCOLN-MACOUPIN IL-MADISON-MADISON IL-MARION- MARION IL-MONITEAU-MONROE-MONROE IL-MONTGOMERY-MONTGOMERY IL-OSAGE- PIKE-PIKE IL-RALLS-RANDOLPH IL-REYNOLDS-SHELBY-ST CHARLES- ST CLAIR IL-ST FRANCOIS-ST LOUIS-ST LOUIS CITY-STE GENEVIEVE-WARREN- WASHINGTON-WASHINGTON IL- 725 PM CDT TUE SEP 13 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND CENTRAL MISSOURI AS WELL AS SOUTHWEST ILLINOIS. .DAY ONE...TONIGHT THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS TONIGHT. THUNDERSTORMS WILL DEVELOP ALONG A COLD FRONT THAT WILL MOVE SOUTHEASTWARD INTO THE UNSTABLE AIR OVER THE REGION. A FEW OF THESE STORMS MAY PRODUCE DAMAGING WINDS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THE COLD FRONT WILL BECOME STATIONARY JUST SOUTH OF MISSOURI... CAUSING A CONTINUED CHANCE OF THUNDERSTORMS OVER MOST OF THE REGION INTO THURSDAY. THERE IS A CHANCE OF THUNDERSTORMS ON SATURDAY AS ANOTHER STORM SYSTEM MOVES ACROSS THE MIDWEST. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TONIGHT.
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
805 PM CDT TUE SEP 13 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0758 PM TSTM WND DMG IRON MOUNTAIN 37.70N 90.64W
09/13/2005 ST. FRANCOIS MO TRAINED SPOTTER
TREES AND LARGE TREE LIMBS DOWN.
&&
TRUETTPRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
841 PM CDT TUE SEP 13 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0825 PM HAIL 5 W LA GRANGE 40.12N 92.01W
09/13/2005 1.00 INCH KNOX MO TRAINED SPOTTER
1 INCH HAIL REPORTED BY TRAINED SPOTTER
&&
TRUETTPRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE ST LOUIS MO
847 PM CDT TUE SEP 13 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0825 PM HAIL 5 W LA GRANGE 40.05N 91.60W
09/13/2005 1.00 INCH LEWIS MO TRAINED SPOTTER
1 INCH HAIL REPORTED BY TRAINED SPOTTER
&&
CARNEYPRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
849 PM CDT TUE SEP 13 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0830 PM TSTM WND DMG PALOMA 40.02N 91.20W
09/13/2005 ADAMS IL AMATEUR RADIO
NUMEROUS TREES DOWN IN CITY
&&
PEDIGOPRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
855 PM CDT TUE SEP 13 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0830 PM HAIL 1 SW PALOMA 40.01N 91.21W
09/13/2005 0.88 INCH ADAMS IL AMATEUR RADIO
&&
PEDIGOPRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
857 PM CDT TUE SEP 13 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0830 PM HAIL EMDEN 39.80N 91.86W
09/13/2005 0.88 INCH SHELBY MO BROADCAST MEDIA
&&
PEDIGOThe national radar mosaic for the moment the first event began.
2 thunderstorm wind. Local standard time, as filed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Missouri in 2005Every state in 2005This day in weather historyWarnings in Missouri, September 2005
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5476162, 5476163.